MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 06656021190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii assay results for 1 patient on a cobas e 411 analyzer (disk system).The initial result was <5 pg/ml.The repeated result was 32.28 pg/ml.The repeated result was obtained on another module and was believed to be correct.The sample was repeated because the nurse didn't believe the initial result.
 
Additional Manufacturer Narrative
The qc was acceptable.A general product problem was excluded.The field service representative performed checks but found no cause for the issue.The investigation did not identify a product problem.

Brand Name
ELECSYS ESTRADIOL III ASSAY
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24247736
Report Number1823260-2026-00363
Device Sequence Number9618403
Product Code CHP
UDI-Device Identifier04015630933358
UDI-Public04015630933358
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number06656021190
Device Lot Number88086803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale